Cookies?
Library Header Image
LSE Research Online LSE Library Services

A model for investments in the natural resource industry with switching costs

Lumley, Richard R. and Zervos, Mihail (2001) A model for investments in the natural resource industry with switching costs. Mathematics of Operations Research, 26 (4). pp. 637-653. ISSN 0364-765X

Full text not available from this repository.
Identification Number: 10.1287/moor.26.4.637.10008
Item Type: Article
Official URL: http://mor.journal.informs.org/
Additional Information: © 2001 INFORMS
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 19 Nov 2008 15:24
Last Modified: 01 Oct 2010 09:07
URI: http://eprints.lse.ac.uk/id/eprint/15286

Actions (login required)

View Item View Item